| Model Number |
SCF-335 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Seroma (2069); Fluid Discharge (2686)
| Date of Event |
01/28/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The event of seroma is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: seroma and drainage.
Event or Problem Description
Healthcare professional reported a right side "breast was leaking brown fluid, very swollen and painful." device has been explanted.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: a review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.Device evaluation: visual analysis of the returned device identified: weight to the spec, crease fold and yellow particles in the surface of the shell.Cloudy and voids were observed after autoclave disinfection process.Based on the device analysis the final assessment is: no issues found related with the manufacturing process.
Event or Problem Description